Iryna Bodnarchuk
Iryna Bodnarchuk
Bestätigte E-Mail-Adresse bei univ.kiev.ua - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Wave equation with a stochastic measure
I Bodnarchuk
Theory of Probability and Mathematical Statistics 94, 1-16, 2017
112017
Mild solution of the wave equation with a general random measure
I Bodnarchuk
Visnyk Kyiv University. Mathematics and Mechanics (in Ukrainian) 24, 28-33, 2010
11*2010
Heat equation in a multidimensional domain with a general stochastic measure
I Bodnarchuk, G Shevchenko
Theory of Probability and Mathematical Statistics 93, 1-17, 2016
102016
Regularity of the Mild Solution of a Parabolic Equation with Stochastic Measure.
I Bodnarchuk
Ukrainian Mathematical Journal 69 (1), 2017
82017
Wave equation in three-dimensional space driven by a general stochastic measure
IM Bodnarchuk, VM Radchenko
Teoriya Imovirnostei ta Matematychna Statystyka 100 (1), 43-59 (in Ukrainian), 2019
32019
Wave equation in the plane driven by a general stochastic measure
I Bodnarchuk, V Radchenko
Theory of Probability and Mathematical Statistics 98, 73-90, 2019
22019
Wave equation in a plane driven by a general stochastic measure
IM Bodnarchuk, VM Radchenko
THEORY OF PROBABILITY AND MATHEMATICAL STATISTICS 98, 70-86, 2018
22018
Averaging principle for a stochastic cable equation
I Bodnarchuk
Modern Stochastics: Theory and Applications, 1-19, 2020
12020
The equation for vibrations of a fixed string driven by a general stochastic measure
I Bodnarchuk, V Radchenko
Theory of Probability and Mathematical Statistics 101, 1-11, 2020
12020
Рівняння теплопровідності в багатовимірній області із загальною стохастичною мірою
І Боднарчук, Г Шевченко
Теорія ймовірностей та математична статистика, 7-21, 2015
12015
Асимптотична поведінка розв'язку рівняння теплопровідності зі стохастичною мірою
ІМ Боднарчук, ВМ Радченко
Науковий вісник Чернівецького національного університету імені Юрія …, 2012
12012
Asymptotics of the mild solution of awave equation in three-dimensional space driven by a general stochastic measure
IM Bodnarchuk
Вісник Київського національного університету імені Тараса Шевченка. Серія …, 2019
2019
Асимптотика мягкого решения волнового уравнения со стохастической мерой
И Боднарчук
Vesnik of Brest University. Series 4. Physics. Mathematics 2, 70-78, 2018
2018
Регулярність м’якого розв’язку параболічного рівняння зі стохастичною мірою
ІМ Боднарчук
Український математичний журнал, 3-16, 2017
2017
Хвильове рівняння зі стохастичною мірою
ІМ Боднарчук
Теорія ймовірностей та математична статистика, 1-15, 2016
2016
Асимптотична поведінка м’якого розв’язку стохастичного рівняння теплопровідності
І Боднарчук
Вісник Київського національного університету імені Тараса Шевченка …, 2016
2016
Cable equation driven by a general stochastic measure
I Bodnarchuk
МАТЕРИАЛЛАРИ, 31, 0
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–17